Open Access
Translator Disclaimer
2015 On The Stability of Conditional Homomorphisms in Lie $C^*$-algebras
M Eshaghi, S Abbaszadeh, Manuel De la Sen
Author Affiliations +
J. Gen. Lie Theory Appl. 9(1): 1-5 (2015). DOI: 10.4172/1736-4337.1000220

Abstract

During the last years several papers studying conditional functional equations have appeared. They mostly deal with equations satisfied on some restricted domain and many among them concern equations postulated for orthogonal vectors. In this paper, we define the conditional homomorphisms with the predecessor defined by $\gamma(x)=\gamma(y) with an even mapping $\gamma$. Then, using a fixed point theorem, we investigate the stability of the conditional homomorphisms in Lie $C^*$-algebras.

Citation

Download Citation

M Eshaghi. S Abbaszadeh. Manuel De la Sen. "On The Stability of Conditional Homomorphisms in Lie $C^*$-algebras." J. Gen. Lie Theory Appl. 9 (1) 1 - 5, 2015. https://doi.org/10.4172/1736-4337.1000220

Information

Published: 2015
First available in Project Euclid: 30 September 2015

zbMATH: 06499579
MathSciNet: MR3624042
Digital Object Identifier: 10.4172/1736-4337.1000220

Keywords: Conditional homomorphism , Contractively sub homogeneous , Expansively super homogeneous , fixed point Theorem , stability

Rights: Copyright © 2015 Ashdin Publishing (2009-2013) / OMICS International (2014-2016)

JOURNAL ARTICLE
5 PAGES


SHARE
Vol.9 • No. 1 • 2015
Back to Top